# SDR DALA2015013100803

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 1322, BETWEEN LBL 27 - 28.  DAMAGE WAS REMOVED, FILLER WAS FABRICATED, DOUBLER WAS TRIMED.  REPAIR TREATED, PAINTED, AND INSTALLED IAW SRM 51-10-3 PAR 21, 14, 38, 53-05 FIG 20.
